Equate Nighttime Sleep-Aid Diphenhydramine HCl 25 mg Caplets, 24 Count, Compare to Simply Sleep® Active Ingredient

Equate Nighttime Sleep-Aid Diphenhydramine HCl 25 mg Caplets, 24 Count, Compare to Simply Sleep® Active Ingredient
Model: 2203-367-08-BLB
Brand: Equate
(1643)
2 stores
2 Products

Product Details

When you experience occasional sleeplessness, Equate Nighttime Sleep-Aid Caplets can help you get the rest you need to wake up feeling refreshed the next day. Our Equate Nighttime Sleep-Aid Caplets help you fall asleep with the use of the non-habit-forming active ingredient, Diphenhydramine HCl. Just 25 milligrams of this non-pain-relieving active ingredient can help lull you to sleep on those occasional nights where you're feeling restless. Get a good night's rest with Equate Nighttime Sleep-Aid Caplets. This product is intended for use by adults and children 12 years of age and older. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Non-habit-forming nighttime sleep-aid Suitable for adults and children 12 years and over Does not contain pain reliever Compare to Simply Sleep active ingredient Active ingredient (in each caplet): Diphenhydramine Hydrochloride 25 mg (nighttime sleep-aid)

Shop Now

Compare Buying Options

Last Updated: 2025-08-30 08:44:52

Search
Amazon Amazon

$2.92
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number 2203-367-08-BLB
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 278333
User Reviews and Ratings
4.5 (1643 ratings)
4.5 out of 5 stars
UPC 681131699839

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Nighttime Sleep-Aid Diphenhydramine HCl 25 mg Caplets, 24 Count, Compare to Simply Sleep® Active Ingredient
Reviews: 1643
app.ratings: (1643)
Price:
$2.92 Visit walmart
3
(4 pack) (4 Pack) Equate NightTime Sleep-Aid Diphenhydramine Caplets, 25 mg, 24 Ct
Price:
$7.88 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!